MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CYSTOSCOPY IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL

BAXTER HEALTHCARE CORPORATION CYSTOSCOPY IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL
Catalog Number 2C4040
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that seven hundred sixty-eight (768) cysto/bladder irrigation sets had embedded particulate on the tubing.This issue was identified during setup and preparation prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual devices were not available; however, three (3) photographs of samples were provided for evaluation.Visual inspection was performed on the photograph using the naked eye which observed irregular brown flecks embedded in tubing on multiple areas due to degraded pieces of burned plastic outside the tubing.The reported condition was verified.The cause of the condition was due to the material during the extrusion process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CYSTOSCOPY IRRIGATION SET
Common Device Name
SYSTEM, IRRIGATION, UROLOGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key12217782
Report Number1416980-2021-04532
Device Sequence Number14460154
Product Code LJH
UDI-Device Identifier00085412001050
UDI-Public(01)00085412001050
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K960787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C4040
Device Lot NumberR20E27214
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.